MathSciNet Relay Station
MathSciNet bibliographic data
MR1861532 (2002h:68241) 68W20 (65F15)
Kobayashi, M.; Dupret, G.; King, O.; Samukawa, H. Estimation of singular values of very large matrices using random sampling. Comput. Math. Appl. 42 (2001), no. 10-11, 1331–1352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement